Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Ground States to the Generalized Nonlinear Schrödinger Equations with Bernstein Symbols

Year:    2021

Author:    Jinmyoung Seok, Younghun Hong

Analysis in Theory and Applications, Vol. 37 (2021), Iss. 2 : pp. 157–177

Abstract

This paper concerns with existence and qualitative properties of ground states to generalized nonlinear Schrödinger equations (gNLS) with abstract symbols. Under some structural assumptions on the symbol, we prove a ground state exists and it satisfies several fundamental properties that the ground state to the standard NLS enjoys. Furthermore, by imposing additional assumptions, we construct, in small mass case, a nontrivial radially symmetric solution to gNLS with H1-subcritical nonlinearity, even if the natural energy space does not control the H1-subcritical nonlinearity.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.2021.pr80.06

Analysis in Theory and Applications, Vol. 37 (2021), Iss. 2 : pp. 157–177

Published online:    2021-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    21

Keywords:    Generalized NLS solitary waves variational methods Bernstein symbols.

Author Details

Jinmyoung Seok Email

Younghun Hong Email

  1. Orbital stability for the mass-critical and supercritical pseudo-relativistic nonlinear Schrödinger equation

    Hong, Younghun

    Jin, Sangdon

    Discrete and Continuous Dynamical Systems, Vol. 42 (2022), Iss. 7 P.3103

    https://doi.org/10.3934/dcds.2022010 [Citations: 0]